# SDR USAA2011010390008

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,625 hours, 38,952 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654540724
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - SEVERAL AREAS OF CORROSION ON RIGHT WING SKIN UPPER SURFACE INBOARD OF  WBL 114, S2.  REPAIRED RIGHT WING SKIN UPPER SURFACE INBOARD OF  WBL 114, S2 IAW EA 102499.
